# SDR AALA202506189785

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DO NOT PASS OPERATIONAL TEST DOOR DAMPER DAMPING FUNCTION AT PASSENGERCREW DOOR 841. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OF PASSENGER CREW DOOR 841 AT FWD GALLEY AREA IAW AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B.
